Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Prior Density-Ratio Class Robustness in Econometrics

John Geweke and Lea Petrella
Journal of Business & Economic Statistics
Vol. 16, No. 4 (Oct., 1998), pp. 469-478
DOI: 10.2307/1392615
Stable URL: http://www.jstor.org/stable/1392615
Page Count: 10
  • Download ($14.00)
  • Cite this Item
Prior Density-Ratio Class Robustness in Econometrics
Preview not available

Abstract

This article provides a generic, very fast method for computing exact density-ratio class bounds on posterior expectations, given the output of a posterior simulator. It illustrates application of the method in an econometric model of typical complexity. In this model, the exact bounds for expectations of some functions of interest are well approximated by the established asymptotic approximation, but others are not. Software for the computations is publicly available in a variety of programming languages.

Page Thumbnails

  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477
  • Thumbnail: Page 
478
    478